A simpler proof and a generalization of the zero-trees theorem

A. Schrijver, P. D. Seymour

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

Z. Füredi and D. J. Kleitman proved that if an integer weight is assigned to each edge of a complete graph on p + 1 vertices, then some spanning tree has total weight divisible by p. We obtain a simpler proof by generalizing the result to hypergraphs.

Original languageEnglish (US)
Pages (from-to)301-305
Number of pages5
JournalJournal of Combinatorial Theory, Series A
Volume58
Issue number2
DOIs
StatePublished - Nov 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'A simpler proof and a generalization of the zero-trees theorem'. Together they form a unique fingerprint.

  • Cite this